# SDR P2EA00154

- Difficulty date: April 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND CABIN STUB BEAM WEB AT BS 616 FROM RBL 45 TO RBL 56 BETWEEN WL 208 AND WL 200 HAS CRACK.  L = 0.373 INCH.  W = 0.0005 INCH.  REPAIRED STUB BEAM AT BS 616 FROM RBL 45 TO RBL 56 BEWEEN WL 208 AND WL 200 IAW BOEING SB 737-53-1061 REV 4 DATED 7-16-92 SECTION III, PART III, PARA B.  SEE COOPESA WO NR N10316-1-244 AND VAM 100-0784.  (X)
